# SDR CA981125093

- Difficulty date: October 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Lyc ALF502R5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Carbon Seal
- Part number: 230318706
- Condition: Leaking
- Location: Nr 1
- Part time: 4,181 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) NR 4 ENGINE TRENDS SHOWING HIGH OIL CONSUMPTION.  INVESTIGATION REVEALED NR 1 CARBON SEAL WORN.  SEAL AND RUNNER REPLACED.  PART TC:  3,616.
